# SDR ALGA0121201495959

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N861AL
- Make and model: Skrsky S76C
- Aircraft serial: 760529
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE S-7200-50 PILOT LIFE VEST, IT WAS NOTED THE TWO ORAL INFLATION TUBES ARE MOUNTED FACING DOWN, AWAY FROM THE MOUTH.  ONE ORAL INFLATION TUBE IS TRAPPED BETWEEN THE 2 INFLATION CELLS POINTING DOWNWARD, RENDERING IT IMPOSSIBLE TO USE.  THE SECOND ORAL INFLATION TUBE YOU MUST BEND AROUND 180 DEGREES WHICH KINKS THE TUBE.  THE KINKED TUBE BECOMES NEARLY IMPOSSIBLE TO INFLATE THE VEST MORE THAN HALF FULL.
